<?xml version="1.0" encoding="UTF-8"?>
<article article-type="Research Article">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-discrete-mathematical-sciences-and-cryptography</journal-id>
      <journal-title-group>
        <journal-title>Journal of Discrete Mathematical Sciences and Cryptography</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-0065</issn>
      <issn publication-format="print">0972-0529</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.1080/09720529.2021.1876293</article-id>
      <title-group>
        <article-title>Implicative equality algebras and annihilators in equality algebras</article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author">
          <name>
            <surname>Kologani</surname>
            <given-names>M. Aaly</given-names>
          </name>
          <aff>Zahedan, Hatef Higher Education Institute, Iran</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Takallo</surname>
            <given-names>M. Mohseni</given-names>
          </name>
          <aff>Department of Mathematics, Faculty of Mathematical Sciences, Tehran, Shahid Beheshti University, Iran</aff>
        </contrib>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <surname>Borzooei</surname>
            <given-names>R. A.</given-names>
          </name>
          <aff>Department of Mathematics, Faculty of Mathematical Sciences, Tehran, Shahid Beheshti University, Iran</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Jun</surname>
            <given-names>Y. B.</given-names>
          </name>
          <aff>Department of Mathematics, Faculty of Mathematical Sciences, Tehran, Shahid Beheshti University, Iran</aff>
          <aff>Department of Mathematics Education, Jinju 52828, Gyeongsang National University, Korea</aff>
        </contrib>
      </contrib-group>
      <volume>26</volume>
      <issue>1</issue>
      <fpage>29</fpage>
      <lpage>46</lpage>
      <pub-date date-type="pub">
        <day>27</day>
        <month>10</month>
        <year>2021</year>
      </pub-date>
      <abstract>
        <p>In this paper, the concept of an implicative equality algebra is defined and related properties are investigated. Characterizations of an implicative equality algebra and the relation among implicative and positive implicative equality algebras are discussed. Also, we define the notion of annihilator of equality algebras and investigate some traits of it and prove that annihilator of any nonempty set of equality algebras is a deductive system. Moreover, by using this notion, we define the operation  and prove that for any commutative equality algebra  is a bounded implicative BCK-algebra.</p>
      </abstract>
      <kwd-group>
        <kwd>(Commutative</kwd>
        <kwd>Implicative</kwd>
        <kwd>Positive implicative) Equality algebra</kwd>
        <kwd>Deductive system</kwd>
        <kwd>Annihilator</kwd>
        <kwd>BCK-algebra</kwd>
      </kwd-group>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
